# SDR AALA202405082133

- Difficulty date: May 7, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N846NN
- Make and model: Boeing 737823
- Aircraft serial: 31101
- Aircraft time: 40,939 hours, 17,402 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Faulty
- Location: Not Installed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING INSPECTION DISCOVERED NEW SLIDE IS BAD; REJECTED THE NEW SLIDE ASSEMBLY FOR BEING BAD FROM STOCK. REINSTALLED ORIGINAL EMERGENCY ESCAPE SLIDE ASSEMBLY. OPERTIONAL CHECK GOOD. PER J/C 08L22125001.
